Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 4, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Mar 25, 2010, 5:56 PM CDT for Morgan County, Alabama. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2010, 5:56 PM CDT (22:56 UTC)
- Expired
- Mar 25, 2010, 6:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 81 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 6:10 PM CDT | TSTM WND GST 45 | S Somerville, AL | 45-50 MPH WINDS AND PEA SIZE HAIL REPORTED SOUTH OF SOMERVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
422
WFUS54 KHUN 252256
TORHUN
ALC103-252330-
/O.NEW.KHUN.TO.W.0004.100325T2256Z-100325T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
556 PM CDT THU MAR 25 2010
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 630 PM CDT
* AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LEESDALE...
OR ABOUT NEAR HARTSELLE...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
SOMERVILLE.
FLORETTE.
VALHERMOSO SPRINGS.
LACEYS SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3446 8702 3457 8656 3456 8656 3444 8657
3436 8658 3434 8697
TIME...MOT...LOC 2256Z 243DEG 35KT 3442 8690
$$2 follow-up statements
061
WWUS54 KHUN 252307
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
607 PM CDT THU MAR 25 2010
ALC103-252330-
/O.CON.KHUN.TO.W.0004.000000T0000Z-100325T2330Z/
MORGAN AL-
607 PM CDT THU MAR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL MORGAN COUNTY...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SOMERVILLE...OR
ABOUT NEAR HARTSELLE...MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLORETTE...VALHERMOSO SPRINGS...MORGAN CITY AND LACEYS SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3436 8689 3446 8689 3457 8656 3441 8657
3441 8658 3436 8658
TIME...MOT...LOC 2307Z 243DEG 35KT 3445 8679
$$509
WWUS54 KHUN 252320
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
620 PM CDT THU MAR 25 2010
ALC103-252330-
/O.CON.KHUN.TO.W.0004.000000T0000Z-100325T2330Z/
MORGAN AL-
620 PM CDT THU MAR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL MORGAN COUNTY...
AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR VALHERMOSO
SPRINGS...OR ABOUT 14 MILES SOUTH OF REDSTONE ARSENAL...MOVING
NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MORGAN
CITY AND LACEYS SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3437 8677 3450 8678 3455 8662 3457 8656
3444 8657 3441 8658 3436 8658
TIME...MOT...LOC 2320Z 243DEG 35KT 3451 8665
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 2:30 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Mar 25, 2:30 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 230 PM CDT THU MAR 25 2010 .DISCUSSION... WE HAVE POTENTIALLY ACTIVE WEATHER OVER THE NEXT FEW HOURS IN ADVANCE OF A FAIRLY STRONG APPROACHING COLD FRONT. THIS WILL BE JUST THE FIRST OF TWO TO AFFECT THE AREA OVER THE NEXT FEW DAYS. SHORT TERM (NOW THROUGH SATURDAY)... LET'S START WITH THE MESOSCALE AND IMMEDIATE SHORT TERM. WE HAVE BEEN TRACKING A CLEARING ZONE ALL DAY TO THE WEST. CLOUDS AND SHRA/TSRA ARE STARTING TO FILL INTO THAT CLEARING ZONE IN MULTIPLE BANDS. LOCALLY...LIGHT RAIN CONTINUES WITH CLOUDY AND DREARY CONDITIONS. TEMPS HAVE YET TO REALLY RISE A WHOLE LOT...BUT THAT SHOULD CHANGE IN THE NEXT FEW HOURS. BETTER INSTABILITY SHOULD KEEP THOSE SHRA/TSRA GOING INTO AT LEAST THE WRN HALF OF THE AREA...AND SVR TSTMS ARE POSSIBLE WITH DAMAGING WINDS THE MAIN THREAT. BY THE START OF THE FORECAST PERIOD (00Z TONIGHT)...THE COMBINATION OF ADDED STABILITY OVER NERN AL...AND SUNSET...SHOULD ALLOW FOR A QUICK WEAKENING OF STORMS...AND PROBABLY THE THUNDER THREAT IS OVER BY 03Z. HOWEVER...UPPER ENERGY WILL BE LINGERING BEHIND THE SYSTEM AND THE DRYING NRLY WIND PUSH LAGS BEHIND...SO SOME REMNANT SHRA ARE POSSIBLE THROUGH THE REMAINDER OF THE NIGHT...ESPECIALLY THE FURTHER NORTH AND EAST YOU GO. TEMPS DO DROP OFF NICELY ONCE THE NRLY WIND SET IN...AND WE SHOULD SEE TEMPS IN THE LOW/MID 40S BY DAYBREAK. SKIES SHOULD CLEAR BY MIDDAY ON FRIDAY...BUT COLD ADVECTION WILL BE ONGOING. LOOKING UPSTREAM...TEMPS ARE IN THE MID/UPPER 50S TODAY AND THAT SEEMS PRETTY REASONABLE TO EXPECT HERE TOMORROW. A DECENT NORTHERLY BREEZE WILL MAKE IT FEEL EVEN A LITTLE CHILLIER. WINDS WILL START TO DIE DOWN ON FRIDAY NIGHT AS HIGH PRESSURE TRIES TO WEDGE IN OVER THE NERN STATES. WITH CLEAR SKIES CONTINUING...LOWS SHOULD DROP WELL INTO THE 30S...AND I CANNOT COMPLETELY RULE OUT A LIGHT FREEZE IN THE TYPICALLY COLDEST SPOTS. UPPER RIDGING AND FAIRLY ROBUST SRLY RETURN FLOW SHOULD ALLOW FOR A NICE TEMPERATURE RECOVERY SATURDAY UNDER MOSTLY SUNNY SKIES. HIGHS ARE LIKELY TO REACH INTO THE MID/UPPER 60S. EXTENDED (SATURDAY NIGHT THROUGH NEXT THURSDAY)... THE WEEKEND IS WHAT I WILL CALL A 50/50 WEEKEND. AS NICE AS SATURDAY WILL BE...SUNDAY WILL BE FAIRLY CRUMMY. RAIN AND STORMS WILL QUICKLY SPREAD IN SATURDAY NIGHT. IT IS WORTH NOTING THAT THE GFS ENSEMBLES ARE FASTER THAN THE OPERATIONAL IN BRINGING THE RAIN INTO THE AREA...WHICH WAS ALSO THE CASE EARLY THIS MORNING. SO THAT LEADS ME TO ERR ON THE SIDE OF CAUTION...BY CARRYING HIGHER POPS AND AN EARLIER ONSET. RAIN AND STORMS WILL CONTINUE INTO AND THROUGH SUNDAY. OBVIOUSLY GIVEN WHERE WE ARE TODAY...THOUGHTS IMMEDIATELY TURN TOWARD SEVERE WEATHER. I AM NOT AS IMPRESSED WITH THE SUNDAY SYSTEM AS THE ONE TODAY. SUNDAY'S SYSTEM IS WEAKENING AS IT MOVES THROUGH...AND MOISTURE RETURN ALSO DOES NOT LOOK AS ROBUST...SO ALTHOUGH STRONG STORMS CANNOT BE RULED OUT...RIGHT NOW SVR THREAT LOOKS LOW HERE. SCATTERED SHOWERS WILL LINGER SUNDAY NIGHT (AGAIN) AS TEMPERATURES COOL BEHIND THE FRONT. MODEL MADNESS CONTINUES FOR NEXT WEEK. THE GFS...AFTER DROPPING YESTERDAY'S IDEA OF A RANDOM CUTOFF UPPER LOW...HAS DECIDED TO GO BACK TO IT AGAIN. THAT IDEA WILL CONTINUE TO BE DISCARDED UNLESS IT STARTS SHOWING UP CONSISTENTLY. THROWING THAT OUT...THE CONSENSUS IS FOR THE STRONGEST UPPER RIDGE I HAVE SEEN AROUND HERE IN QUITE SOME TIME TO BUILD ACROSS THE REGION AS A STRONG TROUGH DIGS IN THE WEST AND THE WEEKEND SYSTEM LIFTS INTO THE NRN ATLANTIC. NO PRECIP IS THUS EXPECTED...AND WE MAY FINALLY BREAK THAT SUB-75 DEGREE STREAK BY NEXT THURSDAY...NO FOOLING. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 44 57 37 68 52 / 50 0 0 0 60 SHOALS 43 58 35 69 53 / 40 0 0 0 70 VINEMONT 43 54 36 67 51 / 50 0 0 0 60 FAYETTEVILLE 43 55 33 65 51 / 60 0 0 0 60 ALBERTVILLE 47 55 36 67 52 / 60 0 0 0 50 FORT PAYNE 46 53 34 66 51 / 60 0 0 0 50 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && JE/23
Hazardous weather outlook, Mar 25, 2:35 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 235 PM CDT THU MAR 25 2010 ALZ001>010-016-TNZ076-096-097-260300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 235 PM CDT THU MAR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ACROSS NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL CONTINUE TO ADVANCE EAST THROUGH THE AFTERNOON AND EARLY EVENING HOURS AHEAD OF A COLD FRONT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE...ESPECIALLY FOR AREAS ALONG AND WEST OF I-65. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. APPROXIMATE TIMING FOR THUNDERSTORMS AND POTENTIAL SEVERE WEATHER WILL BE THROUGH 6 PM IN NORTHWEST ALABAMA...BETWEEN 4 PM AND 7 PM AROUND THE INTERSTATE 65 CORRIDOR....AND 6 PM TO 8 PM FOR NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. LOCATIONS WEST OF INTERSTATE 65 CONTINUE TO HAVE A HIGHER THREAT FOR SEVERE WEATHER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO EXIT THE AREA WEST-TO-EAST BY EARLY THIS EVENING...AND THE SEVERE WEATHER THREAT WILL DIMINISH AS THE COLD FRONT MOVES EASTWARD ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ANOTHER AREA OF LOW PRESSURE WILL MOVE INTO THE REGION SATURDAY NIGHT AND SUNDAY...CREATING A CHANCE FOR SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS DURING THIS PERIOD COULD BECOME STRONG...CAPABLE OF PRODUCING GUSTY WINDS AND HAIL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED THIS AFTERNOON. KDW/DJN
In the hours before
Special weather statement, Mar 25, 4:43 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
443 PM CDT THU MAR 25 2010
ALZ002-003-252215-
COLBERT-FRANKLIN-
443 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLBERT AND FRANKLIN
COUNTIES UNTIL 515 PM CDT...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HALLTOWN...OR 7 MILES NORTHEAST OF RED
BAY...MOVING NORTHEAST AT 45 MPH.
PEA TO PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BELGREEN.
CROOKED OAK...POSEY LOOP.
NEW BETHEL...PLEASANT RIDGE.
COLBERT HEIGHTS...LITTLEVILLE.
SPRING VALLEY...WHITEOAK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3460 8802 3469 8782 3466 8748 3449 8769
3441 8806 3448 8810
TIME...MOT...LOC 2142Z 240DEG 43KT 3451 8798
DJNSpecial weather statement, Mar 25, 5:00 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
500 PM CDT THU MAR 25 2010
ALZ001-252230-
LAUDERDALE-
500 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE COUNTY UNTIL 530 PM
CDT...
AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SAINT FLORIAN...OR 8 MILES NORTHEAST OF
UNDERWOOD-PETERSVILLE...MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREEN HILL.
LEXINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3501 8728 3501 8721 3495 8721 3485 8758
3497 8768 3502 8759 3501 8729
TIME...MOT...LOC 2200Z 242DEG 38KT 3494 8753
DJNLocal storm report, Mar 25, 5:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
502 PM CDT THU MAR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 4 N FLORENCE 34.88N 87.68W
03/25/2010 E1.00 INCH LAUDERDALE AL FIRE DEPT/RESCUE
QUARTER SIZED HAIL IN THE OAK HILL SUBDIVISION NORTH OF
FLORENCE. REPORTED BY FLORENCE FIRE DEPT.
&&
JESpecial weather statement, Mar 25, 5:07 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
507 PM CDT THU MAR 25 2010
ALZ002-004-252230-
COLBERT-LAWRENCE-
507 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLBERT AND NORTHWEST
LAWRENCE COUNTIES UNTIL 530 PM CDT...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LITTLEVILLE...OR 7 MILES NORTH OF
RUSSELLVILLE...MOVING NORTHEAST AT 45 MPH.
PEA TP PENNY SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPRING VALLEY.
WHITEOAK.
LEIGHTON...FORD CITY.
TOWN CREEK...NORTH COURTLAND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3468 8717 3457 8761 3457 8781 3465 8786
3480 8754
TIME...MOT...LOC 2207Z 243DEG 37KT 3462 8770
DJNSpecial weather statement, Mar 25, 5:10 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
510 PM CDT THU MAR 25 2010
ALZ005-007-252245-
LIMESTONE-MORGAN-
510 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MORGAN COUNTIES
UNTIL 545 PM CDT...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BASHAM...OR 7 MILES SOUTHWEST OF DECATUR...
MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FLINT CITY.
DECATUR.
MOORESVILLE...BELLE MINA.
CAPSHAW.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3449 8711 3459 8711 3481 8679 3457 8679
3445 8708
TIME...MOT...LOC 2210Z 235DEG 35KT 3455 8704Special weather statement, Mar 25, 5:38 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
538 PM CDT THU MAR 25 2010
ALZ005-006-252315-
LIMESTONE-MADISON-
538 PM CDT THU MAR 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MADISON COUNTIES
UNTIL 615 PM CDT...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINCOLN TO
MOORESVILLE...MOVING NORTHEAST AT 40 MPH.
PEA TO PENNY SIZE HAIL...WINDS UP TO 45 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
TRIANA...MERIDIANVILLE.
PLEVNA...NORMAL.
NEW MARKET...HUNTSVILLE.
DEPOSIT.
HADEN...MAYSVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3489 8633 3488 8634 3485 8634 3464 8650
3456 8683 3459 8692 3500 8656 3499 8631
TIME...MOT...LOC 2238Z 250DEG 25KT 3499 8650 3462 8681
DJNThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:41 PM CDT | Special Weather Statement | HUN | Colbert | 34 min |
| Mar 25, 3:58 PM CDT | Special Weather Statement | HUN | Franklin | 32 min |
| Mar 25, 4:23 PM CDT | Special Weather Statement | HUN | Lauderdale | 37 min |
| Mar 25, 4:43 PM CDT | Special Weather Statement | HUN | Franklin | 32 min |
| Mar 25, 5:00 PM CDT | Special Weather Statement | HUN | Lauderdale | 30 min |
| Mar 25, 5:07 PM CDT | Special Weather Statement | HUN | Lawrence | 23 min |
| Mar 25, 5:10 PM CDT | Special Weather Statement | HUN | Limestone | 35 min |
| Mar 25, 5:30 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 30 min |
| Mar 25, 5:38 PM CDT | Special Weather Statement | HUN | Madison | 37 min |
| Mar 25, 5:59 PM CDT | Special Weather Statement | HUN | Cullman | 31 min |
| Mar 25, 6:04 PM CDT | Special Weather Statement | HUN | Madison | 26 min |
| Mar 25, 6:08 PM CDT | Tornado Warning | HUN | Cullman | 22 min |
| Mar 25, 6:22 PM CDT | Flash Flood Warning | HUN | Madison | 61 min |
| Mar 25, 6:26 PM CDT | Tornado Warning | HUN | Cullman | 22 min |
| Mar 25, 6:52 PM CDT | Tornado Warning | HUN | Marshall | 23 min |
| Mar 25, 6:56 PM CDT | Special Weather Statement | HUN | Cullman | 34 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.